Record number :
1443983
Title of article :
Patterns of resemblance of order 2
Author/Authors :
Carlson، نويسنده , , Timothy J.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
35
From page :
90
To page :
124
Abstract :
We will investigate patterns of resemblance of order 2 over a family of arithmetic structures on the ordinals. In particular, we will show that they determine a computable well ordering under appropriate assumptions.
Journal title :
Annals of Pure and Applied Logic
Serial Year :
2009
Link To Document :
بازگشت